MathSciNet Relay Station
MathSciNet bibliographic data
MR441540 (55 #14403) 94A10 (05C10)
Lovász, László; Marx, Morris L. A forbidden substructure characterization of Gauss codes. Acta Sci. Math. (Szeged) 38 (1976), no. 1–2, 115–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement